A rare case of ethambutol induced pulmonary eosinophilia - J
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Antitubercular drug (ATD) induced eosinophilic lung disease is a rare phenomenon. It usually occurs due to isoniazid and para amino salicylic acid. A 34-year-male of sputum positive pulmonary tuberculosis, on antitubercular drugs (rifampicin, isoniazid, ethambutol, and pyrazinamide) for last 3 weeks, presented with generalized arthralgia and maculopapular rash for last 2 weeks and shortness of breath for last 1 week. Chest X-ray and High resolution computerized tomographic scan thorax showed bilateral peripheral airspace opacification. Bronchoalveolar lavage revealed 51% eosinophils of total cellularity (1200/cmm) confirming the diagnosis of pulmonary eosinophilia. ATD was stopped for 2 weeks and then reintroduced one by one. Patient again developed similar kind of symptoms with reintroduction of ethambutol. According to criteria for drug induced pulmonary eosinophilia, he was diagnosed as a case of ethambutol induced pulmonary eosinophilia...

http://bit.ly/2zRTcvJ
N●●●●a K●●●r S●●●●m and 6 others like this1 share
Like
Comment
Share